Alert archive / Alabama / Red Flag Warnings in 2010
Red Flag Warning 33, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Apr 1, 2010, 6:29 AM CDT for 7 counties in Alabama. It took effect at Apr 1, 2010, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2010, 6:29 AM CDT (11:29 UTC)
- In effect from
- Apr 1, 2010, 11:00 AM CDT
- Expired
- Apr 1, 2010, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2979 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
759 WWUS84 KMOB 011129 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 629 AM CDT THU APR 1 2010 ...RED FLAG WARNINGS IN EFFECT TODAY FOR THE WESTERN FLORIDA AND SOUTH CENTRAL ALABAMA DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FRIDAY FOR THE WESTERN FLORIDA AND SOUTH CENTRAL ALABAMA DUE TO THE POTENTIAL OF A LONG DURATION OF LOW RELATIVE HUMIDITY... .THE DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES WILL LEAD TO RELATIVE HUMIDITY LEVELS DROPPING TO NEAR CRITICAL VALUES TODAY AND FRIDAY. AS SURFACE HIGH PRESSURE OVER THE SOUTHEAST STATES MOVES EAST BY THE END OF THE WEEK...MOISTURE LEVELS WILL INCREASE OVER ALL OF THE AREA. A WEAK COLD FRONT IS EXPECTED TO CROSS THE AREA SATURDAY INTO SATURDAY NIGHT. THIS FRONT IS NOT EXPECTED TO BRING SIGNIFICANTLY DRIER CONDITIONS TO THE AREA. FLZ001-003>006-020330- /O.UPG.KMOB.FW.A.0032.100401T1700Z-100401T2300Z/ /O.NEW.KMOB.FW.W.0033.100401T1600Z-100402T0000Z/ /O.NEW.KMOB.FW.A.0033.100402T1600Z-100403T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INLAND OKALOOSA-COASTAL OKALOOSA- 629 AM CDT THU APR 1 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES WILL LEAD TO RELATIVE HUMIDITY LEVELS DROPPING TO BETWEEN 20 TO 30 PERCENT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ056>060-020330- /O.UPG.KMOB.FW.A.0032.100401T1700Z-100401T2300Z/ /O.NEW.KMOB.FW.W.0033.100401T1900Z-100401T2300Z/ /O.NEW.KMOB.FW.A.0033.100402T1900Z-100402T2300Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 629 AM CDT THU APR 1 2010 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES WILL LEAD TO RELATIVE HUMIDITY LEVELS DROPPING TO BETWEEN 20 TO 25 PERCENT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ054-055-020330- /O.NEW.KMOB.FW.W.0033.100401T1900Z-100401T2300Z/ /O.NEW.KMOB.FW.A.0033.100402T1900Z-100402T2300Z/ WILCOX-MONROE- 629 AM CDT THU APR 1 2010 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES WILL LEAD TO RELATIVE HUMIDITY LEVELS DROPPING TO BETWEEN 20 TO 25 PERCENT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
1 follow-up statement
257 WWUS84 KMOB 011922 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 222 PM CDT THU APR 1 2010 ...RED FLAG WARNINGS REMAINS IN EFFECT THIS AFTERNOON FOR PORTIONS OF THE WESTERN FLORIDA AND SOUTH CENTRAL ALABAMA DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY... ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR ESCAMBIA...COASTAL SANTA ROSA...AND COASTAL OKALOOSA COUNTIES IN FLORIDA ALONG WITH WILCOX AND CONECUH COUNTIES IN ALABAMA. ...FIRE WEATHER WATCH IN EFFECT FRIDAY FOR THE WESTERN FLORIDA AND SOUTH CENTRAL ALABAMA DUE TO THE POTENTIAL OF A LONG DURATION OF LOW RELATIVE HUMIDITY... .THE DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES HAS CAUSED RELATIVE HUMIDITY LEVELS DROPPING TO NEAR CRITICAL VALUES THIS AFTERNOON AND FRIDAY. AS SURFACE HIGH PRESSURE OVER THE SOUTHEAST STATES MOVES EAST BY THE END OF THE WEEK...MOISTURE LEVELS WILL INCREASE OVER ALL OF THE AREA. A WEAK COLD FRONT IS EXPECTED TO CROSS THE AREA SATURDAY INTO SATURDAY NIGHT. THIS FRONT IS NOT EXPECTED TO BRING SIGNIFICANTLY DRIER CONDITIONS TO THE AREA. ALZ054-055-012030- /O.CAN.KMOB.FW.W.0033.000000T0000Z-100401T2300Z/ /O.CAN.KMOB.FW.A.0033.100402T1900Z-100402T2300Z/ WILCOX-MONROE- 222 PM CDT THU APR 1 2010 ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG WARNING. THE FIRE WEATHER WATCH HAS ALSO BEEN CANCELLED. THE RED FLAG WARNING HAS BEEN CANCELLED FOR WILCOX AND CONECUH COUNTIES IN ALABAMA AS THE RELATIVE HUMIDITY WILL REMAIN ABOVE CRITICAL VALUES THIS AFTERNOON. RELATIVE HUMIDITY VALUES ARE ALSO EXPECTED TO REMAIN ABOVE CRITICAL VALUES ON FRIDAY AFTERNOON...AS A RESULT THE FIRE WEATHER WATCH FOR FRIDAY HAS BEEN CANCELLED. $$ FLZ001-004-006-012030- /O.CAN.KMOB.FW.W.0033.000000T0000Z-100402T0000Z/ /O.CAN.KMOB.FW.A.0033.100402T1600Z-100403T0000Z/ INLAND ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 222 PM CDT THU APR 1 2010 ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG WARNING. THE FIRE WEATHER WATCH HAS ALSO BEEN CANCELLED. THE RED FLAG WARNING HAS BEEN CANCELLED FOR ESCAMBIA...COASTAL SANTA ROSA...AND COASTAL OKALOOSA COUNTIES IN FLORIDA AS THE RELATIVE HUMIDITY WILL REMAIN ABOVE CRITICAL VALUES THIS AFTERNOON. RELATIVE HUMIDITY VALUES ARE ALSO EXPECTED TO REMAIN ABOVE CRITICAL VALUES ON FRIDAY AFTERNOON...AS A RESULT THE FIRE WEATHER WATCH FOR FRIDAY HAS BEEN CANCELLED. $$ ALZ056>060-021130- /O.CON.KMOB.FW.W.0033.000000T0000Z-100401T2300Z/ /O.CON.KMOB.FW.A.0033.100402T1900Z-100402T2300Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 222 PM CDT THU APR 1 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ003-005-021130- /O.CON.KMOB.FW.W.0033.000000T0000Z-100402T0000Z/ /O.CON.KMOB.FW.A.0033.100402T1600Z-100403T0000Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 222 PM CDT THU APR 1 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 1, 5:20 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 1, 5:20 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
520 AM CDT THU APR 1 2010
.SHORT TERM [TODAY AND TONIGHT]...DEEP RIDGE OF HIGH PRESSURE OVER
MUCH OF THE CENTRAL GULF COAST REGION AND SE STATES WILL BEGIN TO
SLOWLY BREAK DOWN AND SHIFT EAST LATER TODAY AND TONIGHT IN RESPONSE
TO NEXT DEEP TROF OF LOW PRESSURE TRACKING EASTWARD OVER THE CENTRAL
CONUS. MAIN CONCERN WITH THIS PATTERN THROUGH AROUND 9 AM THIS
MORNING WILL BE FOG BECOMING DENSE AT TIMES IN SOME AREAS BEFORE
SUNRISE THIS MORNING DUE TO CONTINUED SUBSIDENCE IN THE MID TO UPPER
LEVELS AND BETTER MOISTURE IN THE LOWER LEVELS WITH THE ONSHORE
FLOW. CURRENT THINKING...MOST OF THE FOG SHOULD BE OVER THE SOUTHERN
AND WESTERN SECTIONS OF THE CWFA DUE TO BETTER MOISTURE FLUX FROM
THE ONSHORE FLOW. WILL CONTINUE TO MONITOR THE FOG SITUATION AND
REPLACE THE CURRENT SHORT TERM FORECAST WITH AN ADVISORY IF NEEDED.
FOR TEMPS WILL GO SLIGHTLY HIGHER THAN THE CURRENT 00Z MAV GUIDANCE
FOR HIGHS INLAND TODAY AND STAY CLOSE OR UNDERCUT THE MAV GUIDANCE
CLOSER TO THE COAST DUE TO THE BETTER ONSHORE FLOW IN THE AFTERNOON.
AS FOR LOWS FOR TONIGHT WILL STAY CLOSE TO THE CURRENT 00Z MAVMOS
FOR ALL AREAS. 32/EE
[FRIDAY THROUGH SATURDAY NIGHT]...LARGE STRONG UPPER HIGH PRESSURE
CENTERED OVER THE WESTERN ATLANTIC WILL BEGIN TO BREAKDOWN AND SHIFT
SOUTHEAST THROUGH THE PERIOD...WHILE A HIGHLY AMPLIFIED UPPER TROUGH
ACROSS THE NATIONS MIDSECTION SHIFTS EAST ON FRIDAY...THEN LIFTS
NORTHEAST AS A BROAD TROUGH ON SATURDAY. WILL START OFF FRIDAY
MORNING WITH SOME PATCHY FOG. THE FOG IS EXPECTED TO BURN OFF
QUICKLY...FOLLOWED BY ANOTHER SUNNY DAY WITH WARM TEMPERATURES.
HIGHS ON FRIDAY WILL RANGE FROM AROUND 80 DEGREES INLAND AREAS...AND
MID 70S ALONG THE I-10 CORRIDOR. DUE TO THE COOL GULF WATERS IN THE
LOWER 60S...HIGHS WILL ONLY REACH AROUND 70 DEGREES ALONG THE
IMMEDIATE COAST. CLOUDS WILL INCREASE FROM WEST TO EAST AFTER
MIDNIGHT FRIDAY THROUGH SATURDAY AS THE UPPER TROUGH AND A WEAK
SURFACE COLD FRONT APPROACH THE FORECAST AREA. A STEADY SOUTHERLY
WIND FLOW AHEAD OF THE FRONT WILL BRING LOW LEVEL GULF MOISTURE BACK
INTO THE REGION...WITH PRECIPITABLE WATER VALUES CLIMBING TO NEAR
1.4 INCHES BY SATURDAY MORNING. THE WEAK FRONT WILL THEN MOVE INTO
THE FORECAST AREA SATURDAY AFTERNOON...BRINGING SCATTERED SHOWERS
AND THUNDERSTORMS TO THE AREA. THE FRONT WILL ADVANCE TO THE COAST
BY LATE SATURDAY NIGHT AND THEN STALL. DUE TO THE PRESENCE OF THE
FRONT...ISOLATED SHOWERS (10 PERCENT) SHOULD REMAIN DURING THE
OVERNIGHT HOURS. TOTAL RAINFALL AMOUNTS THROUGH THE PERIOD WILL BE
LIGHT...RANGING FROM ONLY A TRACE ACROSS OUR SOUTHEAST ZONES TO
AROUND TWO TENTHS OF AN INCH NORTHWEST ZONES. HIGH TEMPERATURES ON
SATURDAY WILL ONLY BE ABOUT A DEGREE COOLER THAN FRIDAYS HIGHS.
.LONG TERM [SUNDAY THROUGH THURSDAY]...A BROAD UPPER LEVEL TROUGH
EARLY SUNDAY WILL BE REPLACED BY A BROAD UPPER RIDGE THROUGH EARLY
NEXT WEEK. THE STALL BOUNDARY WILL EVENTUALLY DISSIPATE...OR LIFT
NORTH AS A WEAK WARM FRONT ON SUNDAY...SO KEPT ISOLATED SHOWERS AND
THUNDERSTORMS IN THE FORECAST FOR SUNDAY. A DRY PERIOD WILL RETURN
UNDER THE UPPER RIDGING SUNDAY NIGHT THROUGH TUESDAY
NIGHT...FOLLOWED BY A SLIGHT CHANCE OF RAIN WEDNESDAY AND THURSDAY
AS ANOTHER BROAD UPPER TROUGH AND WEAK SURFACE COLD FRONT MOVE IN
FROM THE WEST. TEMPERATURES SUNDAY THROUGH WEDNESDAY WILL REMAIN
SLIGHTLY ABOVE NORMAL...WITH COOLER TEMP SET FOR THURSDAY. /22
&&
.MARINE...HIGH PRESSURE CENTERED JUST EAST OF THE MARINE AREA WILL
CONTINUE TO SHIFT SLOWLY EAST THROUGH THE REMAINDER OF THE WEEK IN
RESPONSE TO AN UPPER LEVEL DISTURBANCE AND WEAKENING FRONTAL
BOUNDARY APPROACHING FROM THE WEST. THIS PATTERN WILL CONTINUE TO
GIVE WAY TO A PERSISTENT ONSHORE FLOW WITH BETTER WIND SPEEDS
OCCURRING DURING THE AFTERNOON AND EARLY EVENING HOURS DUE TO
AFTERNOON HEATING OR SEABREEZE EFFECTS. THE FRONTAL BOUNDARY IS
EXPECTED TO STALL NEAR THE COAST LATE SATURDAY INTO SUNDAY WITH
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE MOSTLY AHEAD AND ALONG
THE FRONT. AREAS OF FOG POSSIBLY BECOMING DENSE AT TIMES DURING THE
OVERNIGHT AND EARLY MORNING HOURS CAN BE EXPECTED WITH THE BETTER
ONSHORE FLOW. 32/EE
&&
.AVIATION [12Z ISSUANCE]...VFR CONDITIONS OR MOSTLY CLEAR SKIES WILL
CONTINUE THROUGH TONIGHT AS HIGH PRESSURE REMAINS IN PLACE FOR MUCH
OF THE REGION. SOUTHERLY WINDS WILL BUILD THROUGH EARLY THIS EVENING
PEAKING AT 10 TO 15 KNOTS WITH HIGHER GUSTS BY LATE THIS AFTERNOON
AND EARLY THIS EVENING. A LIGHT SOUTHERLY FLOW WILL PERSIST THROUGH
THE REMAINDER OF TONIGHT. 32/EE
&&
.FIRE...THE DRY CONDITIONS COMBINED WITH WARM AFTERNOON TEMPERATURES
WILL LEAD TO RELATIVE HUMIDITY LEVELS DROPPING TO NEAR CRITICAL
VALUES TODAY AND FRIDAY. A DAILY GULF BREEZE AND LOW LEVEL HIGH
PRESSURE OVER EASTERN PARTS OF THE AREA WILL CONTINUE TO KEEP
MOISTURE LEVELS LOW EAST OF I-65 AND NORTH OF I-10. TODAY AND
THURSDAY...BUT AS THE SURFACE HIGH CONTINUES TO GET PUSHED EAST
THROUGH THE END OF THE WEEK...THE MOISTURE LEVELS WILL INCREASE OVER
ALL OF THE AREA. THIS IS AHEAD OF A WEAK FRONT EXPECTED TO CROSS THE
AREA SATURDAY INTO SATURDAY NIGHT. THIS FRONT IS NOT EXPECTED TO
BRING SIGNIFICANTLY DRIER CONDITIONS TO THE AREA. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 78 51 77 58 / 00 00 00 20
PENSACOLA 75 52 74 60 / 00 00 00 10
DESTIN 72 55 72 62 / 00 00 00 10
EVERGREEN 82 45 81 54 / 00 00 00 10
WAYNESBORO 81 47 80 57 / 00 00 00 30
CAMDEN 83 44 82 54 / 00 00 00 20
CRESTVIEW 82 40 81 54 / 00 00 00 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM NOON THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
AND ESCAMBIA.
FL...FIRE WEATHER WATCH FROM NOON THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 1, 5:10 AM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 510 AM CDT THU APR 1 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-021200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 510 AM CDT THU APR 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEAK COLD FRONT WILL APPROACH THE AREA BY LATE FRIDAY AND EARLY SATURDAY. SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON SATURDAY. A FEW THUNDERSTORMS COULD BE STRONG HOWEVER NO SEVERE THUNDERSTORMS ARE EXPECTED. A MODERATE TO STRONG SOUTHEASTERLY FLOW WILL DEVELOP LATE IN THE WEEK AHEAD OF AN APPROACHING COLD FRONT. THIS PATTERN MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE FRIDAY THROUGH SATURDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED FOR THE NEXT SEVERAL DAYS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 6:29 AM CDT | Fire Weather Watch | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe and 1 more | 24 hr |
Nearby
Red Flag Warnings in Alabama, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.